# SDR SWIA202157355

- Difficulty date: March 8, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Canister
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT CANNISTER 1-3 HAS CRACK IN BRACKET (MARKED)   (C-CHECK RO 4/3/2021)    COMPLIED WITH LH WING SLAT CANNISTER 1-3 REPAIRED PER REO 670-57-42-577 REV-- DATED: 2016-12-02, LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
